Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi.ras.ru

View Map

Tarakanov Valerii Evgen'evich
(recent publications)
| by years | scientific publications | by types |

1. V. E. Tarakanov, A. M. Zubkov, “Cycle structure of power mappings in a residue classes ring”, Discrete Math. Appl., 23:3-4 (2013), 273–298  mathnet  mathnet  crossref  crossref  mathscinet  elib  scopus (cited: 1)

2. V. E. Tarakanov, “On the convergence of iterations for a method of solution of discrete logarithm representation problem by means of rational approximations”, Mat. Vopr. Kriptogr., 1:4 (2010), 111–125  mathnet  crossref  elib

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2018